Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 857081, 9 pages
http://dx.doi.org/10.1155/2014/857081
Research Article

Least Squares Pure Imaginary Solution and Real Solution of the Quaternion Matrix Equation with the Least Norm

School of Mathematics and Computational Science, Wuyi University, Jiangmen 529020, China

Received 5 December 2013; Accepted 3 February 2014; Published 15 April 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Shi-Fang Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Weisheng Mu, Fengxia Zhang, Ying Li, and Jianli Zhao, “Special least squares solutions of the quaternion matrix equation AXB+CXD=E,” Computers and Mathematics with Applications, vol. 72, no. 5, pp. 1426–1435, 2016. View at Publisher · View at Google Scholar
  • Shi-Fang Yuan, Qing-Wen Wang, Yi-Bin Yu, and Yong Tian, “On Hermitian Solutions of the Split Quaternion Matrix Equation $$AXB+CXD=E$$ A X B + C X D = E,” Advances in Applied Clifford Algebras, 2017. View at Publisher · View at Google Scholar